# SDR WTAA950122

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 6140 · Propeller Indication System
- Part: Warning
- Condition: Activated
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - AUTOFEATHER WARNING DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE GROUND RUN AND OPERATIONAL CHECK OF AUTOFEATHER WARNING SYSTEM.  AUTOFEATHER WARNING SYSTEM OPERATIONAL CHECK GOOD.  NO SYSTEM FAILURE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
